# SDR SWAA2013121823498

- Difficulty date: December 10, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 55,769 hours, 44,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 500+10 LOWER AFT WINDOW SKIN CUTOUT CRACKED AT HOLES 3,4 & 5.  REPAIRED SKIN IAW SB.
